# SDR HALA20240807215

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 12,500 hours, 2,829 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,553 hours, 2,737 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FADEC SYS FAULT. REMOVED AND REPLACED N2 SPEED TACHOMETER PER AMM 77-11-23-400-801-A PENDING OPS CHECK. REMOVED AND REPLACED ENG 1 ECC PER AMM 73-21-34 UP TO STEP 5(2)A. COMPLETED REMAINING STEPS OF 73-21-34. OPS CHECK GOOD. OK FOR SERVICE.
